MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Codes Unable to Obtain Readings (1516); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Headache (1880)
Date of Event 11/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Product not returned for evaluation.No replacement product needed at this time.Complaint resolved by training during the time of the call.Product is working as designed.Most likely underlying root cause: mlc-62-user had poor technique test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.Unable to send product notification letter to customer to contact customer care.No address on file.
 
Event or Problem Description
Consumer reported complaint for e-3 accompanied by symptoms.The expected fasting blood glucose test result range is undisclosed.The customer did report symptoms of a headache.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product is stored according to specification in the bedroom.During the call on (b)(6) 2018, a blood test was performed by the customer and produced test results of 152mg/dl non-fasting using true metrix air meter.The test strip lot manufacturer's expiration date is 05/17/2020 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.
 
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = t) internal report # (b)(4).Product not returned for evaluation.No replacement product needed at this time.Complaint resolved by training during the time of the call.Product is working as designed.Mlc-30 user applied blood to strip before inserting strip into meter test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.Unable to sendvproduct notification letter to customer to contact customer care.No address on file.Correction: correct mlurc on section h10 after reviewing complaint.
 
Event or Problem Description
Consumer reported complaint for e-3 accompanied by symptoms.The expected fasting blood glucose test result range is undisclosed.The customer did report symptoms of a headache.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product is stored according to specification in the bedroom.During the call on 11/13/2018, a blood test was performed by the customer and produced test results of 152mg/dl non-fasting using true metrix air meter.The test strip lot manufacturer's expiration date is 05/17/2020 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8137558
Report Number1000113657-2018-01222
Device Sequence Number1746042
Product Code NBW
UDI-Device Identifier00021292007010
UDI-Public(01)00021292007010
Combination Product (Y/N)N
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMV3007
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 11/13/2018
Supplement Date Received by Manufacturer11/13/2018
Initial Report FDA Received Date12/06/2018
Supplement Report FDA Received Date12/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY; SECOND THERAPY; SECOND THERAPY